Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 32, NWS Elko, NV

September 3, 2006

NWS Elko, NV issued this red flag warning at Sep 3, 2006, 9:34 PM PDT. It took effect at Sep 4, 2006, 1:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 3, 2006, 9:34 PM PDT (04:34 UTC)
In effect from
Sep 4, 2006, 1:00 PM PDT
Expired
Sep 5, 2006, 12:00 AM PDT
In force
11 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 040434
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
934 PM PDT SUN SEP 3 2006


NVZ452-040700-
/O.UPG.KLKN.FW.A.0023.060904T1800Z-060905T0400Z/
/O.NEW.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/
/O.CON.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
934 PM PDT SUN SEP 3 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT FOR DRY THUNDERSTORMS...
...RED FLAG WARNING IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT
MONDAY NIGHT FOR DRY THUNDERSTORMS...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT
MONDAY NIGHT. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

SCATTERED DRY THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH
MIDNIGHT TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO
TRIGGER ANOTHER ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY
AFTERNOON AND MONDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-455-457-040700-
/O.UPG.KLKN.FW.A.0023.060904T1800Z-060905T0400Z/
/O.NEW.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/
/O.CON.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
934 PM PDT SUN SEP 3 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT FOR DRY THUNDERSTORMS...
...RED FLAG WARNING IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT
MONDAY NIGHT FOR DRY THUNDERSTORMS...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT
MONDAY NIGHT. THE FIRE WEATHER WATCH MONDAY IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SCATTERED DRY THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH
MIDNIGHT TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER
ANOTHER ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON
AND MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE
WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

AWG
4 follow-up statements
000 
WWUS85 KLKN 040646
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
1146 PM PDT SUN SEP 3 2006

NVZ452-041500-
/O.EXP.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/
/O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
1146 PM PDT SUN SEP 3 2006

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO
MIDNIGHT PDT MONDAY NIGHT FOR DRY THUNDERSTORMS...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT. A RED
FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT
MONDAY NIGHT FOR DRY THUNDERSTORMS.

THIS RED FLAG WARNING EXPIRATION AND RED FLAG WARNING FOR MONDAY
IS FOR THE FOLLOWING FIRE WEATHER ZONE:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

SCATTERED DRY THUNDERSTORMS HAVE DISSIPATED OVER THE AREA
TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER ANOTHER
ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND
MONDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-455-457-041500-
/O.EXP.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/
/O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1146 PM PDT SUN SEP 3 2006

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO
MIDNIGHT PDT MONDAY NIGHT...

THE RED FLAG WARNING FOR SUNDAY WILL EXPIRE AT MIDNIGHT PDT
TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO
MIDNIGHT PDT MONDAY NIGHT.

THIS RED FLAG WARNING EXPIRATION AND RED FLAG WARNING FOR MONDAY
IS FOR THE FOLLOWING FIRE WEATHER ZONES:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SCATTERED DRY THUNDERSTORMS HAVE DISSIPATED OVER THE AREA
TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER ANOTHER
ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND
MONDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

AWG
000 
WWUS85 KLKN 041214
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
514 AM PDT MON SEP 4 2006

...RED FLAG WARNINGS FOR DRY LIGHTNING THIS AFTERNOON AND EVENING...
...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR TUESDAY AFTERNOON AND
EVENING...

MID-LEVEL MOISTURE CONTINUES TO STREAM INTO THE WESTERN GREAT
BASIN ON A SOUTHERLY FLOW TODAY AND TUESDAY. AFTERNOON AND EVENING
SURFACE INSTABILITY WILL BE SUFFICIENT TO TRIGGER WIDELY SCATTERED
DRY THUNDERSTORMS ACROSS MUCH OF CENTRAL AND NORTHERN NEVADA...WITH
ANOTHER ROUND POSSIBLE ON TUESDAY.


NVZ452-454-455-457-050015-
/O.NEW.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/
/O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
514 AM PDT MON SEP 4 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING FOR ZONES 452...454....
455...AND 457...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR DRY LIGHTNING FOR ZONES 452...454...455...
AND 457...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
FROM 1 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING
FOR THE SAME ZONES.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON AND CONTINUE INTO THE MID TO LATE EVENING ACROSS MUCH OF
NORTHERN AND CENTRAL NEVADA. CONDITIONS SHOULD MOISTEN BY MIDNIGHT
AS CONVECTION WINDS DOWN. ANOTHER ROUND OF DRY THUNDERSTORMS WILL
BE POSSIBLE TUESDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KLKN 042233
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
330 PM PDT MON SEP 4 2006

...RED FLAG WARNINGS FOR DRY LIGHTNING THROUGH THIS EVENING...
...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR TUESDAY AFTERNOON AND 
EVENING...

MID-LEVEL MOISTURE CONTINUES TO STREAM INTO THE WESTERN GREAT BASIN 
THROUGH TUESDAY. AFTERNOON AND EVENING SURFACE INSTABILITY WILL BE 
SUFFICIENT TO TRIGGER WIDELY SCATTERED DRY THUNDERSTORMS ACROSS MUCH 
OF CENTRAL AND NORTHERN NEVADA...WITH ANOTHER ROUND POSSIBLE ON 
TUESDAY.

NVZ452-454-455-457-050700-
/O.NEW.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/
/O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
330 PM PDT MON SEP 4 2006

...RED FLAG WARNING REMAINS IN EFFECT TO MIDNIGHT PDT TONIGHT FOR 
DRY LIGHTNING FOR ZONES 452...454....455...AND 457...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR DRY LIGHTNING FOR ZONES 452...454...455...
AND 457...

THE FIRE WEATHER WATCH FOR DRY LIGHTNING REMAINS IN EFFECT FROM 
TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING 
REMAINS IN EFFECT THROUGH MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING 
FOR THE SAME ZONES.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

WIDELY SCATTERED DRY THUNDERSTORMS WILL CONTINUE INTO THE EVENING 
ACROSS MUCH OF NORTHERN AND CENTRAL NEVADA. ANOTHER ROUND OF DRY 
THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

HARMER
000 
WWUS85 KLKN 050657
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
1157 PM PDT MON SEP 4 2006


NVZ452-454-455-060700-
/O.EXP.KLKN.FW.W.0032.000000T0000Z-060905T0700Z/
/O.UPG.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/
/O.NEW.KLKN.FW.W.0033.060905T1800Z-060906T0700Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
1157 PM PDT MON SEP 4 2006

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT...
...RED FLAG WARNING IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT PDT
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ELKO HAS UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM
TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT. THE RED FLAG WARNING WILL
EXPIRE AT MIDNIGHT PDT TONIGHT.

THIS RED FLAG WARNING EXPIRATION AND UPGRADE ARE FOR THE
FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY

MID-LEVEL MOISTURE CONTINUES TO STREAM INTO THE WESTERN GREAT
BASIN THROUGH TUESDAY. AFTERNOON AND EVENING SURFACE INSTABILITY
WILL BE SUFFICIENT TO TRIGGER SCATTERED DRY THUNDERSTORMS ACROSS
MUCH OF CENTRAL AND NORTHERN NEVADA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ457-050800-
/O.CAN.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/
/O.EXP.KLKN.FW.W.0032.000000T0000Z-060905T0700Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1157 PM PDT MON SEP 4 2006

...FIRE WEATHER WATCH IS CANCELLED...
...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ALLOWED THE RED FLAG
WARNING TO EXPIRE TONIGHT. THE FIRE WEATHER WATCH FOR TUESDAY WAS
CANCELLED DUE TO THE THUNDERSTORM ACTIVITY TRANSITIONING TO WET.

$$
AWG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 3, 2:14 PM PDT, 7 hours 20 minutes earlier.

Area forecast discussion, Sep 3, 2:14 PM PDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
214 PM PDT SUN SEP 3 2006

.SYNOPSIS...HIGH PRESSURE WILL REMAIN STATIONARY OVER THE GREAT BASIN
THROUGH TUESDAY. TROPICAL MOISTURE WILL MOVE INTO THE AREA OVER THE
NEXT FEW DAYS...BRINGING AN INCREASING CHANCE OF THUNDERSTORMS EACH
DAY. A COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER TEMPERATURES
FOR THE REMAINDER OF THE WEEK.
&&

.SHORT TERM...H5 RIDGE REMAINS OVER CWA THROUGH TUESDAY PUSHING MID
LEVEL MOISTURE INTO THE AREA. LIS REMAIN NEAR ZERO ACROSS MOST OF
CWA WITH AFTERNOON CONVECTION EACH DAY. EXCEPTION WILL BE NVZ030
WHERE SHORTWAVES FROM IN FROM THE PACIFIC SHOULD KEEPING THIS ZONE
MOSTLY DRY. AFTERNOON LIS WILL LOWER TO -1 LOCALLY WITH CAPES OF
200 TO 400 AND PWS NEAR .60. WILL KEEP THE RED FLAG CONTINUING FOR
DRY LIGHTNING THIS EVENING FOR FWX ZONES 452...454...455...457 AND
WILL MAINTAIN THE WATCH MONDAY AND MONDAY EVENING FOR THESE SAME
ZONES. HARMER

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. UPPER RIDGE AXIS OVER
ECNTRL GREAT BASIN WILL BEGIN TO FLATTEN OUT TUESDAY NIGHT IN
RESPONSE TO COMBINATION OF STRONGER NORTHERN STREAM SHORTWAVE ENERGY
IN CANADA AND SHORTWAVE FEATURE MOVING INLAND INTO NRN CALIFORNIA.
THE GFS LOOKS LIKE IT HAS NUMEROUS CONVECTIVE FEEDBACK ISSUES WHILE
THE NAM-WRF AND ECMWF IS BETTER IN DETAILS OF EJECTING THIS FEATURE
ACROSS NRN NEVADA DURING THE DAY WEDNESDAY. WITH 40-50KT JET MAX...
HIGHER PW VALUES AROUND 0.75 WITH THETA-E AND 700MB CONVERGENCE
ECNTRL MTNS WILL KEEP HIGHER POPS ENCTRL INTO ERN THIRD OF NV. GREAT
BASIN THEN LOOKS TO BE IN A SPLIT FLOW PATTERN BETWEEN NRN STREAM AND
SUBTROPICAL JET AT LEAST INTO NEXT SUNDAY WITH SOME HINTS AT A WEAK
REX BLOCK ALONG THE PAC COAST. ENSEMBLES LOOK SIMILAR WITH MOST
MEMBERS SHOWING NRN PAC COAST RIDGE AND WEAK SRN PAC COAST TROUGH.
WITH UNCERTAINTY AND WEAK INSTABLITIY EACH DAY...WILL KEEP TREND
THROUGH THE EXTENDED OF SLGHT CHC POPS ECNTRL MTNS WITH SEMI-
PERMANENT CONVERGENCE ZONE. HAVE COOLED AT LEAST MAX TEMPS A FEW
DEGREES TOWARD NORMAL WITH SOME LOWER HEIGHTS ACROSS THE CWA. SLA
&&

.AVIATION....TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNINGS THIS EVENING
FOR FIRE WEATHER ZONES 452...454...455...AND 457. FIRE WEATHER WATCH
MONDAY AND MONDAY EVENING FOR DRY LIGHTNING FOR ZONES
452...454...455...AND 457.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 5:14 AM PDTFire Weather WatchLKN19 hr

Nearby

Red Flag Warnings in Nevada, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.